# SDR SIMA201204701

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 19,913 hours, 14,275 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73811814
- Part serial: 0314
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4583 DURING CRUISE THE CREW REPORTED THE FUEL QUANTITY AND GAUGING COMPUTER CHANNELS 2 FAILED.  THE CREW DECLARED AN EMERGENCY AND LANDED AT THIER DESTINATION WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FUEL QUANTITY AND GAUGING COMPUTER IAW CRJ MM 28-41-22.  NO FURTHER EICAS MESSAGES.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
